# SDR DALA2025020600932

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 28,723 hours, 10,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vortex Gen
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0797479) WHILE ACCOMPLISHING REMOVAL OF VORTEX GENERATOR STRAP TO REPLACE ONE OF THE GENERATORS, IT WAS FOUND DAMAGE UNDER THE STRAP MADE BY 3 ADDITIONAL HOLES NOT FROM OEM INSTALL. ACCOMPLISHED REPAIR IAW ERA 623748-14 REV ORIGINAL.
